# SDR IPXA10562806

- Difficulty date: August 31, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5810481
- Condition: Corroded
- Location: Bs 283-288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, COCKPIT FLOOR HAS CORROSION ON REPAIR DOUBLER BS 283-288 WL201, LBL 18.  REPAIRED IAW ER NR10-4560, DATED 23, SEP 2010.
